Title

Shortest Prediction Intervals for the Birnbaum Saunders Distribution

Publication Type

Journal Article

Publication Date

1995

Discipline

Economics

Research Areas

Econometrics

Publication

Communications in Statistics: Theory and Methods

Volume

24

First Page

1383

Last Page

1401

ISSN

0361-0926

Identifier

10.1080/03610929508831561

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/03610929508831561

This document is currently not available here.

Share

COinS